# SDR 2004F00159

- Difficulty date: January 26, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 9281 - MIA/MCO - WHEN LEFT BRAKE APPLIED, AIRCRAFT WILL NOT STOP.  RETURNED TO GATE.  PERFORMED BRAKE SYSTEM BLEEDING.  OPS CHECK NORMAL.  (M)
